# SDR CALA2023120103510

- Difficulty date: November 28, 2023
- Submitted: December 1, 2023
- Operation: Air carrier
- Aircraft: N66051
- Make and model: Boeing 767424ER
- Aircraft serial: 29446
- Aircraft time: 90,464 hours, 12,910 cycles
- System (JASC): 2700 · Flight Control System
- Part: Circuit Card
- Part number: N012300000
- Part serial: 0126
- Condition: Unknown
- Location: Sta 287
- Part time: 63,314 hours, 8,894 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLAP RETRACTION RED FLAPS EICAS MSG W/ASSOCIATED WARNING ALARM ACCELERATING PAST PERFORMED T/S IN REF FIM 31-51 FAULT TREE 808. PERFORMED BITE TEST ON FSEU AND FSPM AND NO FAULT FOUND. PSEU BITE NO FAULT. T/O WARNING TEST PERFORMED IN REF AMM 31-51-00-725-258-002. OPS TEST NORMAL. NO OTHER DESCREPANCIES FOUND AT THIS TIME. ALSO REMOVED AND REPLACED CARD M11281 PER AMM 29-11-69. C ADO O/S TEST PASSED PER AMM TASK 29-11-00-735-116 (P) PARTS USED: 64-2911-9-0006,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1913132 SN OFF 0126 CORRECTING CARD EQUIPMENT NUMBER TO READ R & R C ADP ECC M11291 (P50) CARD, PRINTED C OFF 64-2911-9-0006 0126 ON 64-2911-9-0006 0177 CARD, PRINTED C OFF 64-2911-9-0006 0126 ON 0000 UNIT, PRINTED C OFF 99-3151-9-9003 1892 ON 0000 UNIT, PRINTED C OFF 99-3151-9-9003 1892 ON 99-3151-9-9003 2066 PERFORMED CENTER HYDRAULIC SYSTEMS TEST IN REF AMM 29-11-00-735-116, DUE TO C ADP HISTORY, ALL TEST & IND NORMAL. AS PRECAUTIONARY, SUGGEST TO REPLACE T/O CONFIG MODULE M620 AND M11291 ADP CONTROL CARD. (MFG#285T0259-19, SN#D01892) AT POSITION M620 (TAKEOFF/WARN CONFIG CARD). PERFORMED AMM 31-51-04/401 FOR REMOVAL AND REPLACEMENT AND PERFORMED TEST PROCEDURE AMM 31-51-04-864-108 . OPS CHECK OK. NO FAULTS FOUND.
